# SDR USAA2011011890242

- Difficulty date: January 13, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,227 hours, 25,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: A9299304600600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - BC6 - EEL - EMERGENCY EXIT LIGHT INOP AT ROW 9ABC.  REPLACED SPLICE UNDER SEAT AT ROW 9 ABC, EMERGENCY LIGHT OPS CHECKS GOOD IAW AIRBUS ESPM 20-43-11 & A320 AMM 33-51-00.
